# SDR FDEA201001150180

- Difficulty date: January 15, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727277
- Aircraft serial: 21492
- Aircraft time: 42,631 hours, 27,705 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363726
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT STA 695 RBL 24 INBD FLANGE AND SPLICE CORRODED REMOVED SEAT TRACK SECTION BETWEEN STA 690 TO 740 RBL24 AND 1 EA SPLICER IAW SRM 51-30-2, FABRICATED NEW SEAT TRACK SECTION FROM BAE 1526-729-7178 T6 511 PO NR  9006020, DIM 172" LONG IAW SRM 53-10-5 FIG. 1 REV 102. TREATED AND PRIMED IAW    SRM 51-10-2, INSTALLED SEAT TRACK SECTION AND 1 EA SPLICER IAW SRM 51-30-2.
